Ask a pharmacist

Warning! Pharmacists’ answers are based on the details provided in each question that has been received. If in doubt, ask a specific question to participating pharmacists or contact your pharmacy.

The questions are displayed as they were originally written.

April 21st 2019
Hi. I used to have an IUD and it was causing me issues so they prescribed Camila for me.l. Because I get headaches. I have bulimia, so if I would purge 10+ hours after will the effectiveness go down even more or will I be fine? Also, does this cause weight gain?

Thanks
Geneviève Duperron Pharmacist owner affiliated with Familiprix

This site is for people living in Québec where Camila is unavailable (only Micronor is a pill containing only progestérone).  If it can help note that no contraceptive pill is kwown for weight gain these years 

The pharmacist is solely responsible for the answer.

To get more details on your specific question,

Geneviève Duperron suggests meeting with your pharmacist.